Apparently I downloaded a few dating apps when I got sick and I don’t remember … but I do remember I wanted him to find someone else … I don’t remember thinking he was my gp which I told him … I also thought he was on the ward as other people and mistook people for other people !!! Thought it was face blindness but probably me trying to feel safe among a bunch of strangers.
I know I tried to run away to America thought my partner was gonna meet me at station
People said i was talking to the phone with nobody on the line with a smile i cant recall that it happened two times…
It was pretty scary cos I don’t remember 80 percent of what happened I seryiouslt thought I have memory loss
I thought you were going to take a 3 week break @anon80629714?
No I didn’t say three week break @wave I was writing too much but I’m responding to other stuff rather than just focusing on me
Or I don’t remember
It takes time for the Abilify to fully work.
In the meantime take things slow @anon80629714
It’s working I’m just being told the things I’ve done … added 4000 people on Facebook created multiple insta accounts and talked to people from the past telling them I liked them
Hope you are doing well, @anon80629714
I’m applying for pip there isn’t anyway I’m working until I’ve worked on unresolved trauma
At the time i thought it was mind control or something because the voices said people were trying to use me by controlling me maybe i thought they were doing it and thats why i was talking with nobody?
Are you in communication with your partner?
I hope your boyfriend is being supportive during this time. Feel better, Ish.
Yes we are together but I feel he could do better it barely happens between is
It got better once I spoke on video cos we not allowed to meet
For a while just take it easy.
I’ll be honest with you @anon80629714, as much as I like to see you on here, I don’t think you should be posting a lot right now.
You need some more time to relax and heal.
I’ll take the advice @Wave I’ll be back in a few days
Take as much time as you need.
Well be here!
Did you take any drugs? Especially alcohol or benzodiazepines.
It could be a dissociative disorder, ie. multiple personality. I have that myself.
i hope you feel better soon when you take some time to relax and reflect.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.